MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH 2.8MM INTERLOCKING BOLT FOR PERCUTANEOUS INSERTION HANDLE; GUIDE

OBERDORF SYNTHES PRODUKTIONS GMBH 2.8MM INTERLOCKING BOLT FOR PERCUTANEOUS INSERTION HANDLE; GUIDE
Catalog Number 03.124.006
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device is not expected to be returned for manufacturer review/investigation.Initial reporter is a synthes sales consultant.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes (b)(4) reports an event as follows: it was reported that on (b)(6) 2019, the thread of four variable angle locking compression plate (va-lcp) proximal tibia plates screw hole was broken by two (2) interlocking bolt.It was noted it had been connected very carefully.There was no procedure nor patient involvement.This report is for one (1) interlocking bolt.This is report 6 of 6 for (b)(4).

Brand Name
2.8MM INTERLOCKING BOLT FOR PERCUTANEOUS INSERTION HANDLE
Common Device Name
GUIDE
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key8460411
Report Number8030965-2019-62315
Device Sequence Number16875452
Product Code FZX
UDI-Device Identifier07611819458253
UDI-Public(01)07611819458253
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.124.006
Device Lot Number9650144
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/20/2019
Initial Report FDA Received Date03/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1